# SDR CA130819009

- Difficulty date: August 14, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8103
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED THAT ON CLIMBOUT THEY HEARD A LOUD NOISE FOLLOWED BY SMOKE IN THE CABIN AND THEN A SMOKE ALARM.   THEY RETURNED TO DEPARTURE.
